| Model Number |
WA22306D |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the hf-resection electrode's distal tip of the loop was deformed from the beginning.This malfunction occurred during inspection for use.There were no reports of patient harm/involvement.
Additional Manufacturer Narrative
E1 - initial reporter establishment name: (b)(6) hospital.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation and provide a correction to section g4.The device was returned to olympus for inspection and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause was due to a component failure.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information provided by the information.